PDA

View Full Version : melatonin



kitca
10-09-2010, 11:26 AM
i may have brought this up before, but im gonna ask again.

i have a really really hard time falling/ falling and staying asleep. i have taken melatonin off and on for a couple of years. just this year i have developed intense foot burning/itching when i take it. i have scoured the net trying to find any info about it. all i can find is that itching can be a side effect and that most side effects go away.

what i am wondering is why this side effect started after a couple of years and what it means.

Luv'inLife
10-09-2010, 11:38 AM
it could just be how the melotonin affects you; your system may be trying to reject it, usually this happens when you first take something, but not always.

bluekrissyspikes
10-17-2010, 05:44 PM
it could be something else in it. did you try switching to a different brand?

lk_wicked
11-03-2010, 08:48 PM
You could also be taking perscriptions now that you were not before, that are conflicting. Talk to your pharmacist. Just because it is a natural product it does not mean it is safe.